# SDR REXA2015040800389

- Difficulty date: April 8, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 18,192 hours, 11,782 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Worn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-430-100 LT FWD COWL LOWER BLOW OUT DOOR HINGE & LATCH PLATE ARE WORN & THE UPPER BLOW OUT DOOR LATCH PLATE IS WORN.  REMOVED LT LOWER & UPPER FWD COWL BLOW OUT DOOR LATCH PLATES IAW SRM 51-42-06-001-001-A01 & 51-42-10-001-001-A01.   INSTALLED NEW LATCH PLATES IAW SRM 51-42-06-001-001-A01 & 51-42-13-000-001-A01.  R & R LT LOWER BLOW OUT DOOR INBD HINGE IAW AMM 71-12-05-000-801-A01, SRM 51-42-21-001-001-A01 & AMM 71-12-05-400-801-A01.
